6 doctors weighed in:
What can accidental aspirin overdose do to your body?
6 doctors weighed in

Dr. Bennett Werner
Internal Medicine - Cardiology
5 doctors agree
In brief: Death
Aspirin od is dangerous-go immediately to the er if you have accidentally overdosed.
Toxicity begins at around 20 tablets, less if you're small, much less in children. Sx include nausea, vomiting including blood, stomach pain, ringing in the ears; more serious signs are fever, shortness of breath (from acidosis), lethargy, stupor, coma, hallucinations, seizures and death. Treatment is lifesaving.

In brief: Death
Aspirin od is dangerous-go immediately to the er if you have accidentally overdosed.
Toxicity begins at around 20 tablets, less if you're small, much less in children. Sx include nausea, vomiting including blood, stomach pain, ringing in the ears; more serious signs are fever, shortness of breath (from acidosis), lethargy, stupor, coma, hallucinations, seizures and death. Treatment is lifesaving.
Dr. Bennett Werner
Dr. Bennett Werner
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors